IV is back in. Apparently they don’t like it when your blood pressure drops to 87/43. I failed at drinking enough water. Wish they would have told me how much I needed. I drank my water bottle (24oz) over the course of the evening but it wasn’t enough. Oh well. Not really a big deal. It’s just crazy to see your blood pressure so low. And they repeated it several times. They don’t really seem concerned which is really weird to me, because I kind off am??? I think they are just ready to get rid of me. And I believe they will get their wish today. 😦
I just called the headache/migraine clinic at U of M and the wait is over a year and 6 months for just a general neurology consult. We just have to pray that the meds and the nerve block injections will do the trick.
I think I must have been clenching my teeth on my left side last night because it feels like someone punched me in the jaw. No pain on right side. It wouldn’t be right if I didn’t leave the hospital with something
After the neurologist came in for the last time, he added one more medication to my ever growing meds list: Neurontin.
Neurontin (gabapentin) is an anti-epileptic medication, also called an anticonvulsant. Gabapentin affects chemicals and nerves in the body that are involved in the cause of seizures and some types of pain. Neurontin is used in adults to treat nerve pain and has been used to treat migraine.
So I leave the hospital today on the following medications:
- Elavil (1x per day)
- Flexeril (as an abortive)
- Neurontin (3x per day)
- Keppra (2x per day)
- Magnesium oxide (2x per day)
- Birth control (1x per day)
- Prilosec (2x per day)
- Zofran (as needed)
- Topomax (until I have titrated down and off)
And of course I can’t leave the hospital without something else weird happening, besides the very low blood pressure. I woke up on my day of discharge and my ear was hurting on the outside edge. No idea but it sure did hurt..but as with my last stay at Sparrow, they just dismissed it and sent me home.
UGH!!!!! How am I going to keep this all straight!!! Oh and let the side effects begin 😦